×

zbMATH — the first resource for mathematics

Additive problems of analytic number theory and the asymptotics of distributions of rank statistics. (English. Russian original) Zbl 0448.62010
Sov. Math., Dokl. 21, 451-455 (1980); translation from Dokl. Akad. Nauk SSSR 251, 525-529 (1980).
MSC:
62E20 Asymptotic distribution theory in statistics
62E15 Exact distribution theory in statistics
62G99 Nonparametric inference
11D04 Linear Diophantine equations
11P99 Additive number theory; partitions
62G30 Order statistics; empirical distribution functions
PDF BibTeX XML Cite